Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Isoparametric submanifolds of hyperbolic spaces

Author: Bingle Wu
Journal: Trans. Amer. Math. Soc. 331 (1992), 609-626
MSC: Primary 53C42; Secondary 57S25
MathSciNet review: 1131078
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a decomposition theorem for isoparametric submanifolds of hyperbolic spaces. And as a consequence we obtain all polar actions on hyperbolic spaces. We also prove that any isoparametric submanifold of infinite dimensional hyperbolic space is either totally geodesic, or finite dimensional.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C42, 57S25

Retrieve articles in all journals with MSC: 53C42, 57S25

Additional Information

PII: S 0002-9947(1992)1131078-8
Article copyright: © Copyright 1992 American Mathematical Society